# SDR SWAA2024081411116

- Difficulty date: July 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT IS CORRODED 727+5-767; RBL 21; WL 156<[01] REMOVED AND REPLACED NEW ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 146A7500 ID:0085 REV:A;[02] VERIFIED CORRECTIVE ACTION 1
